# SDR JJBA20210225035

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 42,728 hours, 26,946 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK MESSAGE ON EICAS. (CREW REPORTED AT FL220 MESSAGE APPEARED AND HE DECLARED AN EMERGENCY, THE THEN WENT THROUGH THE CHECKLIST AND WHEN BLEED WAS DESELECTED THE MESSAGE WENT OUT SO HE ADVISED TOWER HE RESOLVED THE ISSUE AND DIDN’T NEED PRIORITY LANDING BUT REPORTED AN EMERGENCY WAS STILL DECLARED). R&R AIR BLEED SYSTEM DUCT LINE O-RINGS @ POSITIONS 15, 23 AND 29. PERFORMED AIR BLEED SYSTEM DUCT LEAKAGE TEST. OPS CHECK SAT. LEAK CHECK SAT.
